# SDR COMA9610334

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 2050000002
- Condition: Malfunction
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CLUNKING SOUND AND UNCOMMANDED MOVEMENT FROM NOSE WHEEL STEERING SYSTEM.  REPLACED THE NWS FEEDBACK POTENTIOMETER.
